# SDR SIMA200624201

- Difficulty date: August 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

DAY - FLT 4193 - ON DESCENT WITH AUTO PILOT ENGAGED RECEIVED, BACKUP PITCH TRIM INOP MESSAGE FOLLOWED BY ANOTHER RED MESSAGE THAT CREW COULD NOT READ.  CAPT FELT A SMALL VIBRATION IN THE YOKE.  (M)
